MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK SLED PROSTHESIS; TIBIAL PLATEAU

WALDEMAR LINK GMBH & CO. KG LINK SLED PROSTHESIS; TIBIAL PLATEAU
Model Number 15-2030/14
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Fixation wire of tibial plateau moved and is visible in x-ray (customer).
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Fixation wire of tibial plateau moved and is visible in x-ray [customer].

Brand Name
LINK SLED PROSTHESIS
Common Device Name
TIBIAL PLATEAU
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key14020262
Report Number3004371426-2022-00004
Device Sequence Number19491194
Product Code HSX
UDI-Device Identifier04026575436712
UDI-Public04026575436712
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K954186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number15-2030/14
Device Catalogue Number15-2030/14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer03/23/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown